# SDR SWAA2025010761616

- Difficulty date: November 19, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS WITH CORROSION ON FCB SIDEWALL TO FLOOR SUPPORT NUTPLATE HOLES AT BS500A+16 TO BS500C+13; BS500+6 TO BS500I LBL23 WL156.   REMOVED AND REPLACE FCB SIDEWALL SUPPOT BS 480 TO BS 500I IAW SRM 51-10-02-0G-0 DWG 143A7505; DWG 143A7500.  THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.
